MAUDE Adverse Event Report: BECTON DICKINSON TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE; ANESTHESIA CONDUCTION KIT

BECTON DICKINSON TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE; ANESTHESIA CONDUCTION KIT
Catalog Number 405671
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material # 405671, lot # 0001523530.It was reported by customer that they have experienced 2 episodes where the anesthesia was ineffective.Verbatim: rcc received a complaint via phone.Pir attached.Productcomplaint - customer called to report that the doctor advised they have experienced 2 episodes where the anesthesia was ineffective.405671 lot 0001523530 no harm to the pt, had to give additional medication to complete procedure.Samples available - 2 unused products.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.H3 other text : see h10 manufacture narrative.
 
Event or Problem Description
Material # 405671.Lot # 0001523530.It was reported by customer that they have experienced 2 episodes where the anesthesia was ineffective.Verbatim: rcc received a complaint via phone.Pir attached.Product complaint - customer called to report that the doctor advised they have experienced (b)(4) episodes where the anesthesia was ineffective.405671 lot 0001523530 no harm to the pt, had to give additional medication to complete procedure.Samples available - (b)(4) unused products.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: two samples were provided to our quality team for investigation.The product was visually inspected, no issues were identified within any of the ampules.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001523530 was performed and no recorded quality problems or rejections related to this incident were found, all procedural and functional requirements for product release have been met.The sterilization record was reviewed, no issues were identified.Based on the available information we are not able to identify a root cause related to our process at this time.The medication within the kit is provided by a supplier.We have notified the supplier of this incident.Complaints received for this device and reported condition will continue to be monitored by our quality team for signs of emerging trends.

Brand Name
TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19200967
Report Number1625685-2024-00042
Device Sequence Number12780512
Product Code CAZ
UDI-Device Identifier00382904056711
UDI-Public(01)00382904056711
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number405671
Device Lot Number0001523530
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer10/02/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown